# SDR UALA2011080804155

- Difficulty date: August 7, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 57,685 hours, 21,613 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 217
- Condition: Faulty
- Location: Elevator Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELAC2 ELAC FAULT.  RESET OK.  CHRONIC.  REPLACED ELAC 2 AND CAT III AUTOLAND TEST PER MM.  ALL TESTS OKAY.
